Just started Techfidera
Started Techfidera August 5, 2014
Aug 5- Had no side effects.
Aug 6- Mild Headache but went away
Aug 7- Had some body aches later in day
Aug 8- Woke up with body aches that hurt throughout the day.
Aug 9- Woke up with no side effects :D :D :D
Overall I'm having a great experience on Techfidera. I never had the lobster red flushing or rashes. I'm very excited to have switched to Techfidera from Copaxone.
1st day on Tecfidera
Took my first dose@9 a.m & turned beat red, flushing & itching for almost 2 hours. Not terrible but am really sleepy very concerned w/that symptom. Anyone else sleepy?
Allergic reaction to Tecfidera
I have been on Tecfidera for 7 months for MS. I was so happy not to be doing the injections. I had the flushing and was not having any problems and all of a sudden had a terrible rash over my whole body. I went to the dermatologist put me on steroids and did a skin test. She thought it was an allergic reaction to my medicine. Called neuro and nurse said to go off for a week. My rash just started to go away. Started bac on this morning, within 2 hours was covered in a bright red color, started to itch and was so hot to the touch. I am afraid to stay on it. I called the drug company and they said they never had anyone with a bad rash. I find it hard to believe no one else has reported this. Did anyone else have this happen? This is much more than flushing. Is there any other med for MS that is in pill form? I was hoping this wasn't the Tecfidera, I thought after 6 months of being on it, I was home free.
My first week
I was diagnosed with MS last month and I just began Tecfidera this week. The first pill I took resulted in an hour long episode of facial flushing and nausea. After one hour, that subsided. Every pill after that resulted in no symptoms.
I am so happy that I'm not experiencing any acne or hair loss--those were my major concerns. I will update again after starting my stronger dose in a few days.
Tecfidera and weight loss
Hi, I have been on the Tecfidera for two months, I have lost 10lbs in that time. All my Docs have been informed and say if I hit 15, I need to contact them again. Actually I like the weight loss as I can afford to lose some. Not much more however. The Tecfidera has been awesome, no other issues with this medication, love it, so far...
I have a history od severe migraines (not uncommon in individuals wiyh brain lesions) and needed to discontinue Avonex (after 7 good years) due to recalcitrant migraines. I started Techfidera 3 weeks ago and have had a migraine every day for the past 8 days. The headaches respond to my rescue medicines, but nothing prevents them or relieves them other than the rescue meds.
lst day of 120 mg of Tecfidera. Itching and seems like fire inside my body. Took one benadryl after taking the second pill and it seems to be helping.
I started taking Tecfidera in July. In the beginning I experienced the flushing and some constipation. Overall I have done really well on the drug. I wanted to know has anyone else expereinced weight loss on Tecfidera. I thought I was under stress, but this morning when I tried on some pants I realized it had to be something else. Finally, I decided to check the website. I'm 5'4 and I really can't afford to loose weight. Does anyone have any suggestions?
Debating with Dr whether or not to start the drug. Have been on all of them over the past 10 years and just can't do the injections any longer. So tired of all the side effects and the trouble of doing them. Dr told me to research this one and see what I think. I have read everything I can find on it now I want to know what the people that are actually taking it really think. Just wondered if people are staying with it when they start and how it is going for them?
Day 8 terrified still of side effects but ALL minor to date! Feeling upbeat at times then exhausted at others. Moving around more, smaller appetite, some warmth feelings and chills but as mentioned minor. Take with food and water, I take a probiotic and other supplements, stationary bike 1 - 2 mile 4xweek. Homeschool autistic son, great for my mind. Mobility went way down this past year(walker/wheel chair) and time for treatment.
I had been on Rebif 7 years but could not tolerate it any more. That was 3 years ago. Start date date of tecfidera August 29, 2013. Full speed ahead with this med. Well wishes to you all.
I've been on Tecfidera for about 3 months...
I never had any flushing while on the starter kit (low dose). As soon as I went to the higher dose, I had a lot of flushing and itching. Every once in a while this still happens but Benadryl clears it right up. Also, with the higher dose, I have begun spotting and/or lightly cramping. Has anyone else had a similar experience?